Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 168, Number 3, Pages 499–501 (Mi dan32294)  

MATHEMATICS

A certain property of a solution of the equation $u_{xx}u_{yy}-u_{xy}^2=1$

B. D. Annin

Institute of Hydrodynamics

Full text: PDF file (312 kB)

Bibliographic databases:
UDC: 517.944
Presented: А. Д. Александров
Received: 01.09.1965

Citation: B. D. Annin, “A certain property of a solution of the equation $u_{xx}u_{yy}-u_{xy}^2=1$”, Dokl. Akad. Nauk SSSR, 168:3 (1966), 499–501

Citation in format AMSBIB
\Bibitem{Ann66}
\by B.~D.~Annin
\paper A certain property of a solution of the equation $u_{xx}u_{yy}-u_{xy}^2=1$
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 168
\issue 3
\pages 499--501
\mathnet{http://mi.mathnet.ru/dan32294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0196304}
\zmath{https://zbmath.org/?q=an:0179.42203}


Linking options:
  • http://mi.mathnet.ru/eng/dan32294
  • http://mi.mathnet.ru/eng/dan/v168/i3/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:73
    Full text:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022